Nihonkai Mathematical Journal

Geometric realizations of curvature

Miguel Brozos-Vázquez, Peter Gilkey, and Stana Nikčević

Full-text: Open access

Abstract

We study geometric realization questions of curvature in the affine, Riemannian, almost Hermitian, almost para Hermitian, almost hyper Hermitian, almost hyper para Hermitian, Hermitian, and para Hermitian settings. We also express questions in Ivanov-Petrova geometry, Osserman geometry, and curvature homogeneity in terms of geometric realizations.

Article information

Source
Nihonkai Math. J., Volume 20, Number 1 (2009), 1-24.

Dates
First available in Project Euclid: 10 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1268251393

Mathematical Reviews number (MathSciNet)
MR2572797

Zentralblatt MATH identifier
1184.53021

Subjects
Primary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]

Keywords
Differential geometry geometric realization affine geometry pseudo Riemannian geometry affine and Riemannian geometry almost Hermitian geometry Almost hyper Hermitian geometry Hermitian Geometry Ivanov-Petrova geometry Osserman Geometry Curvature homogeneity

Citation

Brozos-Vázquez, Miguel; Gilkey, Peter; Nikčević, Stana. Geometric realizations of curvature. Nihonkai Math. J. 20 (2009), no. 1, 1--24. https://projecteuclid.org/euclid.nihmj/1268251393


Export citation